# SDR ERAA201204090037

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 36,707 hours, 40,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Weak
- Location: Emergency Light
- Part time: 37 hours, 46 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CENTER OVERHEAD LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT RT BATTERY PACK.  OPS CHECKED EMERGENCY LIGHTS, NO DEFECTS NOTED.
